MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS50020
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, after the third re-sheath the subject stent came off the re-sheath pad prematurely.The physician deployed the subject stent in the microcatheter before removing both devices from the patient.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer did not indicate any issues noted during unpacking or set up of the device, and the device was prepared as per dfu instructions.There was no indication of a user related issue.After the third resheath the stent had moved from the resheath pad so the physician deployed it in the microcatheter before pulling out both the stent delivery wire and microcatheter.The stent deployed inside of the microcatheter.The microcatheter was inside of the patient.Both the stent and microcatheter were pulled out.The position of the flow diverter implant was confirmed between the two marker bands.There was no resistance encountered during navigation of the flow diverter device to the target lesion.The physician was able to deliver the flow diverter device to the target lesion.The flow diverter was recaptured back into the microcatheter and this happened on the third time.The patient¿s anatomy was very tortuous, high riding posterior genu.In the physician¿s opinion, the cause of the reported issue was a combination of the patients vessel tortuosity and an issue with this specific stent (second one we used of the same size deployed perfectly the first time with no issues).There was no adverse event, according to the physician, the event was related to the stent.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the reported 'stent deployed prematurely during use¿.

Brand Name
SURPASS EVOLVE 5.0MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20844931
Report Number3008881809-2024-00571
Device Sequence Number7942245
Product Code OUT
UDI-Device Identifier07613327375299
UDI-Public(01)07613327375299(17)250625(10)23743061
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Catalogue NumberFDS50020
Device Lot Number23743061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT-27 MICROCATHETER (STRYKER)
Patient Age76 YR
Patient SexFemale